The Rank of Sparse Random Matrices Over Finite Fields

TitleThe Rank of Sparse Random Matrices Over Finite Fields
Publication TypeJournal Article
Year of Publication1997
AuthorsBlömer, J., Karp R. M., & Welzl E.
Published inRandom Structures and Algorithms
Volume10
Other Numbers468
Bibliographic Notes

Random Structures and Algorithms, July 1997, vol.10, (no.4):407-19.

Abbreviated Authors

J. Blomer, R.M. Karp, and E. Welzl

ICSI Research Group

Algorithms

ICSI Publication Type

Article in journal or magazine